aerialmarie11

200d

I have been thinking about asking my doctor to switch my Zoloft, I feel like it isn't working as well anymore.

Sertraline

View all
  • Camron

    200d

    Depending on how long you've been on it your body may have gotten used to it you may need a new med or a higher dose. I started on 25mg now I'm on 75

    • aerialmarie11

      199d

      I'm on 75 now, have been for a year and a half, it makes me feel like I'm not even in my body

  • revqueenbee

    200d

    I was on it and had a doctor tell me it eventually does fizzle out!! So it does fizzle out so PLEASE call your doc Monday! I was on it from 2009-2012 before a licensed mental health provider told me it fizzles out!

    • aerialmarie11

      199d

      I have been on it for a year and a half at 75, I don't like the way it makes me feel

      • revqueenbee

        199d

        when I was on it I felt legit like I was a zombie like my brain was not attached at all

  • Tla

    200d

    I was on it for about a year and then it stopped working and psych prescribed other meds that I was on for a while and also stopped working and eventually I went back to Zoloft (sertraline). Been on it for 2 years now at 200mg and it’s not working as well but I’ve been using different boosting meds to try to make it work better. I know it’s doing something because without it I’m just so angry all the time and my anger isn’t as bad, but could have been better. So I feel this.

    • aerialmarie11

      199d

      I stay angry 😠 like screaming at top of my lungs angry and then I just cry non-stop. I don't like the way it make me feel. Makes me feel like a stranger in my own body, but without it I can't even leave the house.

  • Hydrohead1989

    199d

    My doctor told me she's seen zoloft fade. I've been on Prozac for several weeks now and let me tell you I've been feeling pretty great after the first week or two of symptoms because of the switch.

  • Lizherrera_22

    198d

    Your body can get used to any kind of medication that you take for a period of time. I would ask your doc to switch.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.